# SDR UALA2013010700092

- Difficulty date: January 5, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 53,664 hours, 6,276 cycles
- Engine: Pwa PW4056
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 900040822
- Part serial: 109
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND PUDDLE OF HYDRAULIC FLUID ON GROUND BELOW TAIL AREA.  APPEARS TO BE RUNNING DOWN SIDES OF LOWER LEADING EDGE OF RUDDER.  FOUND UPPER RUDDER PCM, LOWER ACTUATOR LEAKING 60 DROPS PER MINUTE.  NEW ACTUATOR INSTALLED.
